I was diagnosed with Granulomatous mastitis in October 2012 through Biopsy test. Oncology surgeon has put me on steroids - wysolone 10 mg for 45 days. There is ONLY pus collection and no bacteria in the culture report. I had taken it for 10 days, the abscess or pus started coming out. Doctor advised I had to go under surgery to remove the pus - lumpectomy. Surgery was done 27th October 2012 and I was on antibiotics and steroids for 7 days. Complete stitches were remove by 15th November. On 20th November, I could make out pus started from one of the stitches point. Doctor pressed and tried to remove the pus, finally blood started coming. He had advised to come to checkup on 26th November. in this period 2-3 days, little pus with blood was coming out...then last 2 days it stopped. I could feel the swelling in the upper layer of the breast. When I met the doctor, he asked me to get the scanning done, aspiration was done to remove the pus which was around 5 ml....that pus was sent to lab. Lab report came saying no TB cells are present. But again it's a PUS and then he put me on steroids for 30 days. After 30 days, the hardness area become soft with pus collection. He drained out the pus just by pressing and couldn't completely, every alternate day I used to go for dressing and pus was collecting and coming......again got the hardness again in 2 places now. Doctor is asking me to go for surgery again.... Please advise. I'm really tensed and scared of this.. and he is not sure that this will not reoccur again.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.